# SDR DL75E090447

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 38,864 hours, 13,591 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6508807
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING FLT LEFT HYD QTY AT .24 WITH LEFT QTY AND LEFT ENG DRIVEN PUMP EICAS MSGS.  FOUND LT EDP LEAKING ON CASE PUMP BODY.  WHEN PUMP REMOVED FO DRIVE SHAFT SHEARED.  REPLACED LT EDP IAW AMM 29-11-05-404.  REPLACED LT CASE DRAIN AND PRESSURE FILTERS ALL OK EDP OPS NML.
